# SDR 97ZZZX2346

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98870
- Make and model: Cessna 310R
- Aircraft serial: 310R0626
- System (JASC): 2730 · Elevator Control System
- Part: Bracket
- Part number: 081400010
- Condition: Elongated Holes
- Location: Elev Bellcrank
- Part time: 5,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, NOTED EXCESSIVE PLAY/SLOPE OF ELEVATOR,  FURTHER INSPECTION REVEALED ELONGATED BOLT HOLES AT LOCATION WHERE ELEVATOR BELLCRANK PIVOT BOLT IS SECURED AT THE BELLCRANK SUPPORT BRACKETS, BOLT HOLES LOCATED ON SUPPORT BRACKETS WERE ELONGATED APPROX .75 INCH.  THESE SUPPORT BRACKETS ARE LOCATED AT THE MOST AFT BULKHEAD OF TAIL ASSY.  SUSPECT CAUSE MAY BE IMPROPER RIGGING OF ELEVATOR CONTROL CABLES (TOO TIGHT).  MAYBE THESE BRACKETS CAN BE REINFORCED AT BOLT HOLES BY CESSNA.
